Deformed smile after Voluma?

I had 2 tubes of Voluma 1 in each cheek 7 days ago now my smile is messed up. Could it still be swelling or is this the end result?

Doctor Answers 12

Post op swelling

It is quite common for your face to be slightly swollen for 2-3 weeks following your Voluma injections and yes, this will definitely throw off your smile. Wait until you hit the 3 week post op mark and if you are still unhappy then schedule an appointment to see your surgeon to be assessed in person.

Kindly,

Kouros Azar

Post op swelling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is quite common for your face to be slightly swollen for 2-3 weeks following your Voluma injections and yes, this will definitely throw off your smile. Wait until you hit the 3 week post op mark and if you are still unhappy then schedule an appointment to see your surgeon to be assessed in person.

Kindly,

Kouros Azar

Voluma

Thank you for your question in regards to Voluma. It is common to have residual swelling after filler injections. It is best to wait two weeks for swelling and bruising to subside to see total correction. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.

Voluma

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question in regards to Voluma. It is common to have residual swelling after filler injections. It is best to wait two weeks for swelling and bruising to subside to see total correction. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.

Too early to know

The volume effect from the Voluma in combination can change your smile.  It is usually temporary.  Continue to discuss these concerns with your injector.

I would expect your smile to return to normal.


























Ernest Robinson, MD
Aliso Viejo Facial Plastic Surgeon
5.0 out of 5 stars 11 reviews

Too early to know

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
The volume effect from the Voluma in combination can change your smile.  It is usually temporary.  Continue to discuss these concerns with your injector.

I would expect your smile to return to normal.


























Ernest Robinson, MD
Aliso Viejo Facial Plastic Surgeon
5.0 out of 5 stars 11 reviews

You might also like...

Voluma and Smile

Voluma is one of my favorite injections but technique is very important. It is possible that the product was injected too low and created this effect or it may be swelling.  I would wait another week to assess the results.  Best, Dr. Green

Voluma and Smile

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Voluma is one of my favorite injections but technique is very important. It is possible that the product was injected too low and created this effect or it may be swelling.  I would wait another week to assess the results.  Best, Dr. Green

Voluma for lips, Beverly Hills, CA

Cathy,

You're likely suffering from swelling at this point.  I would give it 2 weeks from the date of injection to allow the majority of the swelling to settle before you come to any decisions.

Best of luck !

Glenn Vallecillos, MD, FACS
465 North Roxbury, Suite # 901
Beverly Hills, CA 90210
tel. 310-273-3007
drvallecillos.com/cosmetic/injectables/juvederm/

Voluma for lips, Beverly Hills, CA

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Cathy,

You're likely suffering from swelling at this point.  I would give it 2 weeks from the date of injection to allow the majority of the swelling to settle before you come to any decisions.

Best of luck !

Glenn Vallecillos, MD, FACS
465 North Roxbury, Suite # 901
Beverly Hills, CA 90210
tel. 310-273-3007
drvallecillos.com/cosmetic/injectables/juvederm/

Swelling after Voluma

Hello Cathy M,

I would let the swelling go down, give it one more week. If you are still unhappy your provider can dissolve the product with Hyaluronidase. Best to you, Dr Faraz

Swelling after Voluma

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello Cathy M,

I would let the swelling go down, give it one more week. If you are still unhappy your provider can dissolve the product with Hyaluronidase. Best to you, Dr Faraz

Voluma

You could have some swelling still from the Voluma. I would give it another week to make sure and then follow up with your injector.

Voluma

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
You could have some swelling still from the Voluma. I would give it another week to make sure and then follow up with your injector.

Volume and Altered Smile

Thank you for our question. Dynamic photos would really help us here to see the degree of change you are experiencing, It is certainly not uncommon to have swelling after treatment that can effect your smile.The products are put often placed deep and sometimes into the muscle which can result in swelling and or bruising which might alter your smile. If after 7 to 10 days you still feel things are off I would return to you doctor to be examined and the result tweaked and balance things out a bit. There is s high likely hood all will settle down and you won't require rather treatment. Be sure to always use a board certified plastic surgeon or dermatologist
Best of Luck
DrG

Lee A. Gibstein, MD
Miami Plastic Surgeon

Volume and Altered Smile

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for our question. Dynamic photos would really help us here to see the degree of change you are experiencing, It is certainly not uncommon to have swelling after treatment that can effect your smile.The products are put often placed deep and sometimes into the muscle which can result in swelling and or bruising which might alter your smile. If after 7 to 10 days you still feel things are off I would return to you doctor to be examined and the result tweaked and balance things out a bit. There is s high likely hood all will settle down and you won't require rather treatment. Be sure to always use a board certified plastic surgeon or dermatologist
Best of Luck
DrG

Lee A. Gibstein, MD
Miami Plastic Surgeon

Voluma and Swelling -- Hyaluronidase and Venus Legacy

I suggest if you are unhappy after 2 weeks reverse the filler and start venus legacy treatments.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Voluma and Swelling -- Hyaluronidase and Venus Legacy

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest if you are unhappy after 2 weeks reverse the filler and start venus legacy treatments.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Deformed smile after Voluma

Thank you for your question.  Without photographs or an in-person examination it is difficult to make definite recommendations but what you are likely experiencing is swelling from Voluma's placement.  I know waiting is difficult but allow your results time to mature over the next week and if you see little improvement voice your concerns to your injector who can dissolve the filler to restore you to your previous appearance.  

Deformed smile after Voluma

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question.  Without photographs or an in-person examination it is difficult to make definite recommendations but what you are likely experiencing is swelling from Voluma's placement.  I know waiting is difficult but allow your results time to mature over the next week and if you see little improvement voice your concerns to your injector who can dissolve the filler to restore you to your previous appearance.  

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.